# SDR RAIA201103210001

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 24,583 hours, 22,353 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW GOT A BLEED 2 LEAK MESSAGE ON EICAS.  AIRCRAFT MAKE AN UNSCHEDULED LANDING IN BUF.  MAINTENANCE INSPECTED AND FOUND A LOOSE GAMAH COUPLING.  THE GAMAH COUPLING WAS RE-SECURED AND A LEAK CHECK WAS PERFORMED.  SYSTEM OPS CHECKED GOOD.  MAINTENANCE ALSO PERFORMED AN ICE/RAIN ADJUSTMENT TEST AND SYSTEM OPS CHECKED GOOD.
